Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: DAKO DENMARK APS DAKO OMNIS
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
DAKO DENMARK APS DAKO OMNIS
Model Number
GI100
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
08/19/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Summary: based on complaint report or investigated failure mode, there was an alteration in staining.Customer complaint record reported the event as follows: weak to no staining.No direct or indirect patient harm or user harm have been reported.
New Search
Submit an Adverse Event Report
Brand Name
DAKO OMNIS
Common Device Name
DAKO OMNIS
Manufacturer
(Section D)
DAKO DENMARK APS
produktionsvej 42
glostrup, 2600
DA 2600
MDR Report Key
10538554
Report Number
9610099-2020-00008
Device Sequence Number
3580794
Product Code
KPA
UDI-Device Identifier
05700573004904
UDI-Public
05700573004904
Combination Product (Y/N)
N
Initial Reporter State
WV
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
09/15/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
GI100
Device Catalogue Number
GI10030
Was Device Available for Evaluation?
No
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
08/19/2020
Initial Report FDA Received Date
09/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;